# SDR QXEA2024101100238

- Difficulty date: October 11, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 3,173 hours, 2,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA REPORTS L1 DOOR DIFFICULT FOR GATE AGENT TO OPEN. REMOVED FROM SERVICE. OPERATED L1 DOOR MULTIPLE TIMES AND PERFORMED GVI OF L1 DOOR/DOOR SURROUND NO DEFECTS NOTED. A/C OK FOR CONTINUED SERVICE. NO PARTS REPLACED. RETURNED TO SERVICE.
